TITLE

A UNIFIED EXISTENCE AND UNIQUENESS THEOREM FOR STOCHASTIC EVOLUTION EQUATIONS

AUTHOR(S)
JENTZEN, A.; KLOEDEN, P. E.
PUB. DATE
February 2010
SOURCE
Bulletin of the Australian Mathematical Society;Feb2010, Vol. 81 Issue 1, p33
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
An existence and uniqueness theorem for mild solutions of stochastic evolution equations is presented and proved. The diffusion coefficient is handled in a unified way which allows a unified theorem to be formulated for different cases, in particular, of multiplicative space-time white noise and trace-class noise.
ACCESSION #
47781403

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics